# SDR DALA2024070106608

- Difficulty date: June 15, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- Aircraft time: 62,590 hours, 44,846 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Fire
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: F

## Discrepancy

SHIP 9510 -FIRE- WORKING APU MEL FOR NO START, TECHNICIANS REPLACED FCU AND START FUEL PURGE VALVE. APU WAS RUNNING FOR 15 MINUTES FOR LEAK AND OPS CHECKED WHEN FIRE WARNING ANNUNCIATION SOUNDED. FIRE WAS CONFIRMED, FIRE HANDLE PULLED, BOTTLE DISCHARGED. DUE TO APU ACCESS DOORS OPEN FOR LEAK CHECK, REQUIRED USE OF RAMP FIRE EXTINGUISHER TO PUT OUT FIRE. CORRECTIVE ACTION: REPLACED APU, FIRE DETECTION ASSEMBLY, FIRE BOTTLES, AND FCU. (LP 0395848)
